# SDR ASAA1047567

- Difficulty date: February 17, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323574
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A DENT WITH A GOUGE LOCATED AT STA 500C+16 BELOW STR 22L.  CUT OUT DAMAGE AREA, FABRICATED REPAIR DOUBLER AND TRIPLER, AND INSTALLED.
